THE UNIQUENESS OF MEROMORPHIC FUNCTIONS CONCERNING FIVE OR MORE VALUES AND SMALL FUNCTIONS ON ANNULI

Purchase PDF

Published: 2016-12-17

Page: 101-107


ASHOK RATHOD *

Department of Mathematics, Karnatak University, Dharwad - 580 003, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we generalise Nevanlinna's five value theorem on annuli to the cases that two meromorphic functions partially sharing either five or more values, or five or more small functions.

Keywords: Nevanlinna theory, the annuli


How to Cite

RATHOD, A. (2016). THE UNIQUENESS OF MEROMORPHIC FUNCTIONS CONCERNING FIVE OR MORE VALUES AND SMALL FUNCTIONS ON ANNULI. Asian Journal of Current Research, 1(3), 101–107. Retrieved from https://ikprress.org/index.php/AJOCR/article/view/250

Downloads

Download data is not yet available.